Computing K-Trivial Sets By Incomplete Random Sets

Show simple item record Bienvenu, L en Day, AR en Greenberg, N en Kučera, A en Miller, JS en Nies, Andre en Turetsky, D en 2015-01-23T03:28:11Z en 2014-03 en
dc.identifier.citation The Bulletin of Symbolic Logic, 2014, 20 (01), pp. 80 - 90 en
dc.identifier.issn 1079-8986 en
dc.identifier.uri en
dc.description.abstract Every K-trivial set is computable from an incomplete Martin-Löf random set, i.e., a Martin-Löf random set that does not compute the halting problem. en
dc.publisher Association for Symbolic Logic en
dc.relation.ispartofseries The Bulletin of Symbolic Logic en
dc.rights Items in ResearchSpace are protected by copyright, with all rights reserved, unless otherwise indicated. Previously published items are made available in accordance with the copyright policy of the publisher. Details obtained from en
dc.rights.uri en
dc.title Computing K-Trivial Sets By Incomplete Random Sets en
dc.type Journal Article en
dc.identifier.doi 10.1017/bsl.2013.3 en
pubs.issue 01 en
pubs.begin-page 80 en
pubs.volume 20 en
dc.description.version Pre-print en
dc.rights.holder Copyright: Association for Symbolic Logic en
pubs.end-page 90 en
dc.rights.accessrights en
pubs.subtype Article en
pubs.elements-id 461046 en Science en School of Computer Science en
dc.identifier.eissn 1943-5894 en
pubs.record-created-at-source-date 2015-01-23 en

Files in this item

Find Full text

This item appears in the following Collection(s)

Show simple item record


Search ResearchSpace